Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
1,748 Posts
Discussion Starter · #1 ·
My doctor has me on Augmentin (antibiotic) for strep throat. I am starting to get an itch, so I am sure a yeast infection is forming. (I am taking acidphollous capsules once a day).I have only had one other yeast infection, and that was about 8 years ago. What should I do? I know there is a 3 or 7 day cream. What is best?
 

·
Registered
Joined
·
222 Posts
Jen, I definitely would go w/ a 3 or 7 day cream over the 1 day packages that are out there. I too got a yeast infection after a course of antibiotics for cervicitis, and it would not go away. I ended up using 2 boxes of stuff. I also was told not to use any soap in that area until it went away, and to use a blow dryer when I got out of the shower! Good luck.
 

·
Registered
Joined
·
1,974 Posts
If you are going to be taking antibiotics and you like yogurt, then eat one container everyday, it should prevent the yeast infections.If you don't like yogurt, or it upsets your stomach, you can get acidophilus and take it everyday, it'll do the same thing.I had to take antibiotics for months, and ate yogurt everyday, never got one yeast infection.Jeanne
 

·
Registered
Joined
·
1,748 Posts
Discussion Starter · #6 ·
Thanks for the replies. I got a 7 day cream today -- I have about 5 days left on the antibiotic. Wish me luck! (Luckily, my boyfriend is out of town right now!)
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top